# SDR CALA2025101410066

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 135,057 hours, 20,809 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Condition: Detached
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

2 CEILING PANELS FELL AT ROW 37 PERFORMED INSTALLATION REF  AMM TASK 25-22-01-420-801-C1. GOOD FOR SERVICE. PERFORMED INSTALLATION AND GOOD FOR SERVICE REF AMM 25-22-01-420-801-C1.
